MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ENT NASAL TRACEPACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. ENT NASAL TRACEPACK; GENERAL SURGERY TRAY
Model Number 89-9341
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: a sample picture of the defective product was provided and confirmed that the incorrect gauze was in the convenience kit.The true root cause was identified as a pulling and assembly error.Corrective action: the puller and assembler responsible for this error were retrained on the internal work order processing procedure (acd.Qlp.034) with specific focus on the section regarding tray assembly descriptions and verifying component numbers by catalog numbers.Investigation summary: an internal complaint (call 48004) was received indicating that an ent nasal tray (finished good 89-9341, lot 49821627) contained non x-ray detectable gauze when it should have contained x-ray detectable gauze.A sample was not available for return.However, a picture of the defective sample was provided and confirmed the reported incident.The work order was reviewed for discrepancies that may have contributed to the reported event.No discrepancies were found.No shortages or defects were noted on this work order.The affected raw material was identified as component 5-20327, a 4 x 4 x-ray detectable gauze.The inventory was checked and found to be correct.No gauze was mixed on the shelf and no returns were found for the reported tray lot.The investigation is complete at this time.If new and critical information is received, this report will be updated.
 
Event or Problem Description
There was non x-ray detectable gauze in a convenience kit when it should have been x-ray detectable.

Brand Name
ENT NASAL TRACEPACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key9097743
Report Number3005011024-2019-00010
Device Sequence Number19475001
Product Code LRO
UDI-Device Identifier00749756913263
UDI-Public00749756913263
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-9341
Device Lot Number49821627
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1